Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 11 (2004), pp. 7-25. Download full version Download PDF PDF (176 KB)
Received on 4. May 2004
Accepted on 21. September 20004
Published online on 1. December 2010

Eccentric Sequences and Cycles in Graphs
by Alfonz Haviar, Pavel Hrnčiar and Gabriela Monoszová

Abstract
Keywords
radius, cycle, circumference, eccentricity, eccentric sequence, minimal graph.
Mathematics Subject Classification
(2000) 05C12.
BibTeX reference
@ARTICLE{aumb1102,
  author = {Alfonz Haviar},
  author = {Pavel Hrnčiar},
  author = {Gabriela Monoszová},
  title = {Eccentric Sequences and Cycles in Graphs},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2004},
  volume = {11},
  pages = {7--25},
  isbn = {80-8083-039-8}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016